Jump to content
CrazyBoards.org

Recommended Posts

Hi-

My anxiety is my main symptom, and the mixed episode is caused and fueled by the anxiety. I used to take Paxil and loved/hated it, but stopped a month ago.

Now I'm taking Lex. Today was my first day- 10mg for a week and then up to 20mg. I'm also going up on Lamictal. And I take Wellbutrin.

This is a sturdy AD combo! And Klonopin.

Anything to watch out for besides mania and the standard SSRI side effects (had 'em with Paxil)?

Loon for taking so many meds

Link to comment
Share on other sites

I think Lexapro will be pretty easy compared to Paxil or the others. For me lethargy sets in if I take too much but you may be too keyed up for that. Seems to me to cause less mania than the others. I hope it does great for you. If it were me I'd go 10-15-20. My doctor would say, huh? 15mg isn't standard but going from 10 to 20 is a big jump.

Link to comment
Share on other sites

Found this in an article somebody posted:

"If you do use an antidepressant..."

"Also, it makes a lot of sense to start with a lower than usual dose and increase it very gradually. We don't have data, but in general, avoiding large perturbations of the system is almost always a good idea in bipolar disorder. Same thing with discontinuation (unless there is a true medical reason to discontinue rapidly)."

Interview

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...